This week I have #10 of 12 weekly taxol chemo treatments. How long after the last treatment will the taxol chemical reside in my system? I don't feel totally aweful. I still walk 6 - 8 miles a week. How long until I really feel better?
The half life of taxol in the blood stream, which is the amount of time that half the amount of drugs is to be eliminated, as around 9 hours. As a rule, the drug is almost completely flushed for about 4 or 5x the half life. So this means that taxol is already out of your system by 36 to 45 hours after the infusion.
However, the time it would take to regain strength will vary from one person to another. Usually, complete recovery may not be evident until about 1-2 months after the last day of chemotherapy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.